# SDR JIKA2015062401

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N362AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC677B
- Aircraft time: 27,330 hours, 38,314 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Unsecure
- Location: Rt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE RT ENG COWLING OPENED & THE TOP COWLING DEPARTED THE ACFT.  THE PILOT WAS NOTIFIED & RETURNED.  THE PILOT LANDED WITHOUT INCIDENT.  MX INVESTIGATION IS STILL ON GOING, PRELIMINARY FINDINGS REVEALED INBD LATCHES WERE NOT SECURED.  OPEN
